Maddy Suffering From Adverse Effects After Pfizer Vax 2nd Dose

Share on facebook
Facebook
Share on twitter
Twitter
Share on linkedin
LinkedIn
Share on pinterest
Pinterest
Share on whatsapp
WhatsApp
Share on telegram
Telegram

Maddy Suffering From Adverse Effects After Pfizer Vax 2nd Dose

By Marah Johnson Designs

First I want to preface this post by saying this not an anti vax post.
This is a we need all the risks known post. This is a “the side affects are real post” this is a we are asking …no we are begging for help post.

My fun and bubbly 21 year old daughter has had her life flip upside down on her in a matter of a few months.

Maddy received the 2nd dose of the last Pfizer vaccine the end of February. Ever since then she has been suffering from adverse effects. In April symptoms became strong enough to begin seeking medical help.

Maddys symptoms: full body numbness, random paralysis of her toes, ankles, and knees, full body tremors, loss of all muscle strength in all limbs, loss of motor skills almost entirely, muscle spasms, breathing issues, and more.

Once we got the ball rolling doctors thought it was a stroke, MS, Brain tumor, or autoimmune diseases. She has gone through a 2 nerve studies, a cat scan, an emg , an ekg, 8 mris, a spinal tap, blood panels on blood panels, 46+ blood tests, and more. Maddy has been cleared of any chance of the 11 rheumatoid autoimmune disease she was flagged for which is a blessing. On paper and in her labs her health seem picture perfect, but that is not the case since she is suffering daily!

This is a video from a couple nights ago The symptoms shifted and are now on both sides of her body. Each tremor is painful.

I should add. The tremors are not always this bad. They seem to be much worse at night

July 6: She Also has a new symptom where her fingertips feel like she has slivers of glass in them whenever she touches something

July 8: severe pain in throat upper abdomen and chest. July 9: swallowing is a chore and is level 9-10 pain. We have video back up July 11: severe joint pain and change in tremors in hands. The don’t have as much pain but are much more spasmodic. Also abdominal muscles are spasmodic.

Anyone else having similar symptoms. Please share. Any nuggets of info or insight might help us.

Share on facebook
Facebook
Share on twitter
Twitter
Share on linkedin
LinkedIn
Share on pinterest
Pinterest
Share on whatsapp
WhatsApp
Share on telegram
Telegram

Never miss any important news. Subscribe to our newsletter.

Leave a Reply

Your email address will not be published. Required fields are marked *

Enter email to receive ANR News articles, 2 free e-books, plus the Global Health Organisation Report

Donate Now to Help Take Back Our World

$1000 Donation Turns Into $4000 of the New Global Currency

Donate Now to Help Take Back Our World

$1000 Donation Turns Into $4000 of the New Global Currency

OWC (Our World Coin) Sponsorship Offer

If you donate to the Resistance you will receive major incentives.

Such as the following in Our World Coin which lists early 2022.

Plus if you donate over $2500 you will also receive 20% in Bitcoin 2.0